Sur des variétés de Moishezon dont le groupe de Picard est de rang un
Bulletin de la Société Mathématique de France, Volume 124 (1996) no. 3, pp. 503-521.
@article{BSMF_1996__124_3_503_0,
     author = {Bonavero, Laurent},
     title = {Sur des vari\'et\'es de {Moishezon} dont le groupe de {Picard} est de rang un},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {503--521},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {124},
     number = {3},
     year = {1996},
     doi = {10.24033/bsmf.2290},
     mrnumber = {98a:14056},
     zbl = {0866.32014},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2290/}
}
TY  - JOUR
AU  - Bonavero, Laurent
TI  - Sur des variétés de Moishezon dont le groupe de Picard est de rang un
JO  - Bulletin de la Société Mathématique de France
PY  - 1996
SP  - 503
EP  - 521
VL  - 124
IS  - 3
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.2290/
DO  - 10.24033/bsmf.2290
LA  - fr
ID  - BSMF_1996__124_3_503_0
ER  - 
%0 Journal Article
%A Bonavero, Laurent
%T Sur des variétés de Moishezon dont le groupe de Picard est de rang un
%J Bulletin de la Société Mathématique de France
%D 1996
%P 503-521
%V 124
%N 3
%I Société mathématique de France
%U http://archive.numdam.org/articles/10.24033/bsmf.2290/
%R 10.24033/bsmf.2290
%G fr
%F BSMF_1996__124_3_503_0
Bonavero, Laurent. Sur des variétés de Moishezon dont le groupe de Picard est de rang un. Bulletin de la Société Mathématique de France, Volume 124 (1996) no. 3, pp. 503-521. doi : 10.24033/bsmf.2290. http://archive.numdam.org/articles/10.24033/bsmf.2290/

[And85] Ando (T.). - On extremal rays of the higher dimensional varieties, Invent. Math., t. 81, 1985, p. 347-357. | MR | Zbl

[BPV84] Barth (W.), Peters (C.) and Van De Ven (A.). - Compact complex surfaces. - Springer, 1984. | MR | Zbl

[BVV78] Barth (W.) and Van De Ven (A.). - Fano varieties of lines on hypersurfaces, Arch. Math., t. 31, 1978, p. 96-104. | MR | Zbl

[Bel86] Beltrametti (M.). - Contractions of non numerically effective extremal rays in dimension 4, Proc. Alg. Geom. Teubner, Texte Math., Berlin, Teubner, t. 92, 1986, p. 24-37. | MR | Zbl

[Bo93a] Bonavero (L.). - Inégalités de Morse holomorphes singulières, C.R. Acad. Sciences Paris, t. 317, série I, 1993, p. 1163-1166. | MR | Zbl

[Bo93b] Bonavero (L.). - Inégalités de Morse holomorphes singulières, Prépublication de l'Institut Fourier, t. 259, 1993, à paraître au Journal of Geometric Analysis. | MR

[Bo95] Bonavero (L.). - Inégalités de Morse et variétés de Moishezon, Thèse de Doctorat de l'Université J. Fourier (Grenoble 1), 1995.

[Bon95] Bonavero (L.). - Sur des variétés de Moishezon dont le groupe de Picard est de rang un, C.R. Acad. Sciences Paris, t. 321, 1995, p. 443-446. | MR | Zbl

[Cle83] Clemens (H.). - Homological equivalence, modulo algebraic equivalence, is not finitely generated, Inst. Haute Études Scient., t. 58, 1983, p. 19-38. | Numdam | MR | Zbl

[CKM88] Clemens (H.), Kollár (J.) and Mori (S.). - Higher dimensional complex geometry, Astérisque, t. 166, 1988. | MR | Zbl

[Dem85] Demailly (J.-P.). - Champs magnétiques et inégalités de Morse pour la d″ cohomologie, Ann. Inst. Fourier, t. 35, 1985, p. 189-229. | Numdam | MR | Zbl

[JiS93] Ji (S.) and Shiffman (B.). - Properties of compact complex manifolds carrying closed positive currents, J. Geom. Anal., t. 3, n° 1, 1993, p. 37-61. | MR | Zbl

[Kat86] Katz (S.). - On the finiteness of rational curves on quintic threefolds, Comp. Math., t. 60, 1986, p. 151-162. | Numdam | MR | Zbl

[Kaw89] Kawamata (Y.). - Small contractions of four dimendional algebraic manifolds, Math. Ann., t. 284, 1989, p. 595-600. | MR | Zbl

[KMM87] Kawamata (Y.), Matsuda (K.) and Matsuki (K.). - Introduction to the minimal model problem, Adv. Studies in Math., t. 10, 1987, p. 283-360. | MR | Zbl

[KoO73] Kobayashi (S.) and Ochiai (T.). - Characterizations of complex projective spaces and hyperquadrics, J. Math. Kyoto Univ., t. 13, 1973, p. 31-47. | MR | Zbl

[Kol91] Kollár (J.). - Flips, flops, minimal models, Surveys in Diff. Geom., t. 1, 1991, p. 113-199. | MR | Zbl

[Laz84] Lazarsfeld (R.). - Some applications of the theory of positive bundles, Complete intersections (ed. S. Greco, R. Strano), Springer Lecture Notes, t. 1092, 1984, p. 29-61. | MR | Zbl

[Moi67] Moishezon (B.). - On n dimensional compact varieties with n independent meromorphic functions, Amer. Math. Soc. Translations, t. 63, 1967, p. 51-177. | Zbl

[Mor82] Mori (S.). - Threefolds whose canonical bundles are not numerically effective, Ann. of Math., t. 116, 1982, p. 133-176. | MR | Zbl

[Ogu94] Oguiso (K.). - Two remarks on Calabi-Yau Moishezon threefolds, J. Reine angew. Math., t. 452, 1994, p. 153-161. | MR | Zbl

[Pet91] Peternell (T.). - Ample vector bundles on Fano manifolds, Int. J. Math., t. 2, n° 3, 1991, p. 311-322. | MR | Zbl

[Siu84] Siu (Y.-T.). - A vanishing theorem for semi-positive line bundles over non-Kähler manifolds, J. Diff. Geom., t. 19, 1984, p. 431-452. | MR | Zbl

[Siu85] Siu (Y.-T.). - Some recent results in complex manifolds theory related to vanishing theorems for the semi-positive case, Lecture Note in Math., t. 1111, Springer-Verlag, Berlin, New York, 1985, p. 169-192. | MR | Zbl

Cited by Sources: